# SDR IPXA2015030686713

- Difficulty date: February 7, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 57,913 hours, 11,906 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75431
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C,  LT WING STRINGER 43 CRACKED OTBD OF XORS 562.  REPAIRED STRINGER 43 LT OTBD OF XORS 562 IAW EA 011-5710-01-A5738, REV. IR AND EO MD11-5710-56882-A, MAJOR.
